Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

5 Publikationen

1990 | Zeitschriftenaufsatz | PUB-ID: 1780857
Eigenvalue neutrality in block triangular matrices
Johnson CR, Schreiner EA, Elsner L (1990)
Linear and multilinear algebra 27(4): 289-297.
PUB | PDF | DOI
 
1990 | Zeitschriftenaufsatz | PUB-ID: 1780853
On the variation of permanents
Bhatia R, Elsner L (1990)
Linear and multilinear algebra 27(2): 105-110.
PUB | PDF | DOI
 
1988 | Zeitschriftenaufsatz | PUB-ID: 1780569
The perron root of a weighted geometric mean of nonneagative matrices
Elsner L, Johnson CR, Dias Da Silva JA (1988)
Linear and multilinear algebra 24(1): 1-13.
PUB | PDF | DOI | WoS
 
1981 | Zeitschriftenaufsatz | PUB-ID: 1780313
On eigenvectors and adjoints of modified matrices
Elsner L, Rózsa P (1981)
Linear and multilinear algebra 10(3): 235-247.
PUB | PDF | DOI
 
1978 | Zeitschriftenaufsatz | PUB-ID: 1780275
Another note on a theorem of Minc on irreducible nonegative matrices
Elsner L (1978)
Linear and multilinear algebra 6(1): 61-62.
PUB | PDF | DOI
 

Filter und Suchbegriffe

eissn=1563-5139

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung